Upgrading arc median shortest path problem for an urban transportation network

Nepal, Kali Prasad, Park, D and Choi, CH 2009, Upgrading arc median shortest path problem for an urban transportation network, Journal of Transportation Engineering, vol. 135, no. 10, pp. 783-790, doi: 10.1061/(ASCE)0733-947X(2009)135:10(783).

Attached Files
Name Description MIMEType Size Downloads

Title Upgrading arc median shortest path problem for an urban transportation network
Author(s) Nepal, Kali PrasadORCID iD for Nepal, Kali Prasad orcid.org/0000-0001-7497-1983
Park, D
Choi, CH
Journal name Journal of Transportation Engineering
Volume number 135
Issue number 10
Start page 783
End page 790
Total pages 8
Publisher American Society of Civil Engineers
Publication date 2009-10-02
ISSN 0733-947X
Language eng
DOI 10.1061/(ASCE)0733-947X(2009)135:10(783)
Field of Research 0905 Civil Engineering
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30100768

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 36 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 27 Jul 2017, 13:36:41 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.